Jump to content
Important Survey - Please Participate ×

starting over


[ca...]

Recommended Posts

Hi, I was down to 6 mg. of klonopin and 20 of baclofen, I had something called trigeminal nueralgia was put on seizure meds, went off them upped the Valium, to 25 mg, to cover going off the siezure med and the baclofen, as I was on baclofen way to long, for some reason it really helps with sleep, now my brain does not seem to be working right. anyway now I am down to 22.5 mg, and 5 mg of baclofen. having such trouble waking at 4-5 in the morning and not going back to sleep. averaging 5-5.5 hurs I am trying to keep living life I have been agoriphobic for so long becuase of this, but trying to make myself have a life. I have a 13 yr old son divorced and I have to work. I wish I coudl take a year off to do this. do you think I could do this while working and still having a life? I also was on on this high dose for a month should I taper it a little faster or wait until the baclofen withdrawal settles? Also for any woman out there does sleep get worse during mentruation?

carriemax, thx for any replies...

Link to comment
Share on other sites

Hi Carrie,  it is the usual rule of thumb to only taper one med at a time.

 

If you want to get off the baclofen first then it's probably a good idea to hold off cutting any other meds until you are off and have some healing time under your belt.

 

Sleep problems are very common when coming off these medications.  With all the responsibilities you have,  slow is probably the best approach.

 

Hope this is helpful.  Take care,  love Katie

Link to comment
Share on other sites

Thanks for the replies, my sleeping only seems to get better after I ovulate, then gets worse two day before menstruation until I ovulate agian, it is only about three hours those two days before my period, then about 5.5, then when I ovulate, I feel like I could actually take a lot less of the Valium, it's crazy. I understand holding off cutting the valioum, until the baclofen is out of my system, the only problem is I have only been back at this high dose for a month. my sleeping is bad either way. valium actually makes your sleep really bad, you don't go into stage 4 sleep. so the more I take at night, the less quality sleep, that is what I am afraid of. It's crazy but it doesn't even help sleep, you would think that it would.

Another thing the valium makes me very depressed. agian only when I ovulate and after do I feel somewhat normal. tried the pill, it was worse. I have terrible side pains and no one can figure it out. I don't want to keep going under with tests, as I don't want to mess with this taper, and I have a feeling the valium and withdrawal, and long term use of benzos has messed with my chemistry.Any thoughts? can't do this anymor at times, I feel hopeless sometimes.Very alone in this...

carriemax 

Link to comment
Share on other sites

You are not alone.  We are all in the same boat.  Hopefully, someone with more relevant experience will be along to offer some suggestions.  Have you posted this in the other medications forum?  Someone who took Baclofen may respond there.

 

Also, I just saw a new procedure for trigeminal neuralgia on ABC world news with Diane Sawyer.  I don't know how safe it is or how widely available it is--but looked encouraging.  Try searching the ABC news website.

Link to comment
Share on other sites

×
×
  • Create New...